# SDR CALA2011121900815

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 33,762 hours, 10,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 1450Z AT CRUISE AT FL 380, 246KIAS, MACH .78  THE L AFT LIGHTING - EMER CHARGER CB P18-3 ROW A TRIPPED OPEN NO RESET ATTEMPTED, AISLE PATH LIGHTING ILLUMINATED ROWS 14 ON BACK.  FOUND BAD BATTERY AND BATTERY CHARGER AT ROW 20ABC.  REPLACED BATTERY AND CHARGER FOR EMER LIGHTS MID CABIN A/C LEFT OPS CHECK GOOD C/B RESET & STAYS IN.  EMER LIGHTS CK GOOD.  REF TASK 33-51-06-900-806.
